Nasze serwisy używają informacji zapisanych w plikach cookies. Korzystając z serwisu wyrażasz zgodę na używanie plików cookies zgodnie z aktualnymi ustawieniami przeglądarki, które możesz zmienić w dowolnej chwili. Więcej informacji odnośnie plików cookies.

Obowiązek informacyjny wynikający z Ustawy z dnia 16 listopada 2012 r. o zmianie ustawy – Prawo telekomunikacyjne oraz niektórych innych ustaw.

Wyłącz komunikat

 
 

Logowanie

Logowanie za pomocą Centralnej Usługi Uwierzytelniania PRz. Po zakończeniu pracy nie zapomnij zamknąć przeglądarki.

Journal of Mathematics and Applications

Journal of Mathematics and Applications
7/37, DOI: 10.7862/rf.2014.7

Properties of higher order differential polynomials generated by solutions of complex differential equations in the unit disc

Zinelaabidine Latreuch, Benharrat Belaıdi

DOI: 10.7862/rf.2014.7

Abstract

References

[1] S. Bank, General theorem concerning the growth of solutions of first-order algebraic differential equations, Compositio Math. 25 (1972), 61-70.
[2] B. Bela¨ıdi, Oscillation of fast growing solutions of linear differential equations in the unit disc, Acta Univ. Sapientiae Math. 2 (2010), no. 1, 25–38.
[3] B. Bela¨ıdi, A. El Farissi, Fixed points and iterated order of differential polynomial generated by solutions of linear differential equations in the unit disc, J. Adv. Res. Pure Math. 3 (2011), no. 1, 161–172.
[4] L. G. Bernal, On growth k-order of solutions of a complex homogeneous linear differential equation, Proc. Amer. Math. Soc. 101 (1987), no. 2, 317–322.
[5] T. B. Cao and H. X. Yi, The growth of solutions of linear differential equations with coefficients of iterated order in the unit disc, J. Math. Anal. Appl. 319 (2006), no. 1, 278–294.
[6] T. B. Cao, The growth, oscillation and fixed points of solutions of complex linear differential equations in the unit disc, J. Math. Anal. Appl. 352 (2009), no. 2, 739-748.
[7] T. B. Cao, H. Y. Xu and C. X. Zhu, On the complex oscillation of differential polynomials generated by meromorphic solutions of differential equations in the unit disc, Proc. Indian Acad. Sci. Math. Sci. 120 (2010), no. 4, 481–493.
[8] T. B. Cao and Z. S. Deng, Solutions of non-homogeneous linear differential equations in the unit disc, Ann. Polo. Math. 97(2010), no. 1, 51-61.
[9] T. B. Cao, L. M. Li, J. Tu and H. Y. Xu, Complex oscillation of differential polynomials generated by analytic solutions of differential equations in the unit disc, Math. Commun. 16 (2011), no. 1, 205–214.
[10] Z. X. Chen and K. H. Shon, The growth of solutions of differential equations with coefficients of small growth in the disc, J. Math. Anal. Appl. 297 (2004), no. 1, 285–304.
[11] I. E. Chyzhykov, G. G. Gundersen and J. Heittokangas, Linear differential equations and logarithmic derivative estimates, Proc. London Math. Soc. (3) 86 (2003), no. 3, 735–754.
[12] A. El Farissi, B. Bela¨ıdi and Z. Latreuch, Growth and oscillation of differential polynomials in the unit disc, Electron. J. Diff. Equ., Vol. 2010(2010), No. 87, 1-7.
[13] W. K. Hayman, Meromorphic functions, Oxford Mathematical Monographs Clarendon Press, Oxford, 1964.
[14] J. Heittokangas, On complex differential equations in the unit disc, Ann. Acad. Sci. Fenn. Math. Diss. 122 (2000), 1-54.
[15] J. Heittokangas, R. Korhonen and J. R¨atty¨a, Fast growing solutions of linear differential equations in the unit disc, Results Math. 49 (2006), no. 3-4, 265–278.
[16] J. Heittokangas, R. Korhonen and J. R¨atty¨a, Growth estimates for solutions of linear complex differential equations, Ann. Acad. Sci. Fenn. Math. 29 (2004), no. 1, 233–246.
[17] L. Kinnunen, Linear differential equations with solutions of finite iterated order, Southeast Asian Bull. Math. 22 (1998), no. 4, 385-405.
[18] I. Laine, Nevanlinna theory and complex differential equations, de Gruyter Studies in Mathematics, 15. Walter de Gruyter & Co., Berlin-New York, 1993.
[19] I. Laine and J. Rieppo, Differential polynomials generated by linear differential equations, Complex Var. Theory Appl. 49 (2004), no. 12, 897–911.
[20] I. Laine, Complex differential equations, Handbook of differential equations: ordinary differential equations. Vol. IV, 269–363, Handb. Differ. Equ., Elsevier/North-Holland, Amsterdam, 2008.
[21] Z. Latreuch, B. Bela¨ıdi and Abdallah El Farissi, Complex oscillation of differential polynomials in the unit disc, Period. Math. Hungar. 66 (2013), no. 1, 45–60.
[22] Z. Latreuch and B. Bela¨ıdi, Growth and oscillation of differential polynomials generated by complex differential equations, Electron. J. Diff. Equ., Vol. 2013 (2013), No. 16, 1-14.
[23] Z. Latreuch and B. Bela¨ıdi, Properties of solutions of complex differential equations in the unit disc, International Journal of Analysis and Applications, Volume 4, Number 2 (2014), 159-173.
[24] Z. Latreuch and B. Bela¨ıdi, Further results on the properties of differential polynomials generated by solutions of complex differential equations, Submitted. 
[25] M. Tsuji, Potential Theory in Modern Function Theory, Chelsea, New York, (1975), reprint of the 1959 edition.

About this Article

TITLE:
Properties of higher order differential polynomials generated by solutions of complex differential equations in the unit disc

AUTHORS:
Zinelaabidine Latreuch (1)
Benharrat Belaıdi (2)

AUTHORS AFFILIATIONS:
(1) Department of Mathematics, Laboratory of Pure and Applied Mathematics, University of Mostaganem (UMAB), B. P. 227 Mostaganem-(Algeria)
(2) Department of Mathematics, Laboratory of Pure and Applied Mathematics, University of Mostaganem (UMAB), B. P. 227 Mostaganem-(Algeria)

JOURNAL:
Journal of Mathematics and Applications
7/37

KEY WORDS AND PHRASES:
Iterated p-order, Linear differential equations, Iterated exponent of convergence of the sequence of distinct zeros, Unit disc.

FULL TEXT:
http://doi.prz.edu.pl/pl/pdf/jma/25

DOI:
10.7862/rf.2014.7

URL:
http://dx.doi.org/10.7862/rf.2014.7

RECEIVED:
2913-09-10

COPYRIGHT:
Oficyna Wydawnicza Politechniki Rzeszowskiej, al. Powstańców Warszawy 12, 35-959 Rzeszów

POLITECHNIKA RZESZOWSKA im. Ignacego Łukasiewicza; al. Powstańców Warszawy 12, 35-959 Rzeszów
tel.: +48 17 865 11 00, fax.: +48 17 854 12 60
Administrator serwisu: